# SDR TSAA9833028

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND POSITION NR 3 EMERGENCY FLOOR LIGHT INOPERATIVE.  REPLACED BATTERY PACK, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERIVCE.  TAT:  44,226:57 HOURS.  TAC:  57,385.  (X)
